# SDR AALA20161102011

- Difficulty date: October 30, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 8,959 hours, 1,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 83013
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  L2 DOOR EMERGENCY ESCAPE PATH LIGHTING EXIT MARKER BROKEN OFF AT TOP.  REMOVED AND REPLACED MARKER LIGHT ASSEMBLY IAW AMM 33-51-11.  OPERATIONAL CHECK GOOD.
